Characterizations of Besov spaces in the unit ball
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 89-98
Published online January 1, 2012
Songxiao Li
JiaYing University
Abstract : In this paper we obtain some new characterizations of Besov spaces on the unit ball of $\mathbb{C}^n$. These characterizations are also completely new even in the settings of the unit disk.
Keywords : Besov space, Bergman space, Bloch space
MSC numbers : Primary 32A18; Secondary 32A37
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd